Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Journal of Research Volume 68B

Journal of Research of the National Bureau of Standards, Section B: Mathematics and Mathematical Physics

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 68B

ISSN: 0022-4340

Issue 1

Issue 2

Issue 3

Issue 4

A note on generalized elliptic integral, p. 1
Weiss, George H.

An asymptotic expansion for the multivariate normal distribution and Mills' ratio, p. 3
Ruben, Harold

Calculation of certain multiple generating functions, p. 13
Weiss, George H.

Some infinite sums involving zeros of Jo(x), p. 17
Epstein, Leo F.

Optimal matchings and degree-constrained subgraphs, p. 27
Goldman, A. J.

Effects of a distribution on gap acceptance functions on pedestrian queues, p. 31
Weiss, George H.

Gaussian wave functions for polyatomic molecules: integral formulas, p. 35
Krauss, Morris

Issue 2 April 1964

Determinations based on duplication of readings, p. 49
Speckman, Janace A.

General application of Youden's rank sum test for outliers and tables of one-sided percentage points, p. 55
Willke, T. A.

Generalization of Rennie's inequality, p. 59
Goldman, A. J.

On the asymptotic joint normality of quantiles from a multivariate distribution, p. 65
Weiss, Lionel

Fitting y = βx when variance depends on x, p. 67
Van Dyke, John

Existence of k-edge connected ordinary graphs with prescribed degrees, p. 73
Edmonds, Jack

Inequalities for solutions of mixed boundary value problems for elastic plates, p. 75
Bramble, J. H.; Payne, L. E.

Issue 3 July 1964

Generation and composition of functions, p. 99
Goldman, A. J.

Thermodynamics of perfect elastic fluids, p. 103
Bernstein, B; Kearsley, E. A.; Zapas, L. J.

Zeros of polynomials in several variables and fractional order differences of their coefficients, p. 115
Mond, B; Shisha, O.

Theory of radiation from sources immersed in anisotropic media, p. 119
Wait, James R.

Issue 4 October 1964

Hydrodynamic fluctuations and Stokes' law friction, p. 143
Zwanzig, Robert

Equivalence of certain inequalities complementing those of Cauchy-Schwarz and Holder, p. 147
Diaz, J. B.; Goldman, A. J.; Metcalf, F. T.

Weak generalized inverses and minimum variance linear unbiased estimation, p. 151
Goldman, A. J.; Zelen, M.

Improvement of bounds to eigenvalues of operators of form T*T, p. 173
Bazley, Norman W.; Fox, David W.

Greatest crossnorm, p. 185
Schatten, Robert

Created September 7, 2012, Updated January 5, 2017